# SDR SWAA2024071605690

- Difficulty date: June 25, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 65,823 hours, 39,213 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE LOC. ON LEADING EDGE RIB STA 142.45 OF LEADING EDGE PANEL 331B LT HORIZONTAL STABILIZER 2024-357668<[01] REPLACED RIB LOC LEADING EDGE STA 142.45 OF LEADING EDGE PANEL 331B LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02. STEP 9 AND SRM 51-40-02 DWG 186A1001 SHEET 10 REV:A AND IT WAS RESOLVED ON THE OTHER TASK CARD TTG8Q00TQ6RA. SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED RIB LOC LEADING EDGE STA 142.45 OF LEADING EDGE PANEL 331B LT HORIZONTAL STABILIZER IAW B737-700 SRM 51-10-02. STEP 9 AND SRM 51-40-02 DWG 186A1001 SHEET 10 REV:A AND IT WAS RESOLVED ON THE OTHER TASK CARD TTG8Q00TQ6RA. SEE INDIVIDUAL SIGN OFF BELOW
